SL 2 -equivariant polynomial automorphisms of the binary forms
Annales de l'Institut Fourier, Tome 47 (1997) no. 2, p. 585-597
Soit R n :=[x,y] n l’espace des formes binaires de degré n1. Nous montrons que chaque automorphisme polynomial de R n qui commute avec l’action linéaire de SL 2 () et qui conserve la variété des formes avec racines deux à deux distinctes, est un multiple scalaire de l’identité sur R n .
We consider the space of binary forms of degree n1 denoted by R n :=[x,y] n . We will show that every polynomial automorphism of R n which commutes with the linear SL 2 ()-action and which maps the variety of forms with pairwise distinct zeroes into itself, is a multiple of the identity on R n .
@article{AIF_1997__47_2_585_0,
     author = {Kurth, Alexandre},
     title = {${\rm SL}\_2$-equivariant polynomial automorphisms of the binary forms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {2},
     year = {1997},
     pages = {585-597},
     doi = {10.5802/aif.1574},
     zbl = {0974.14033},
     mrnumber = {98e:14049},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1997__47_2_585_0}
}
Kurth, Alexandre. ${\rm SL}_2$-equivariant polynomial automorphisms of the binary forms. Annales de l'Institut Fourier, Tome 47 (1997) no. 2, pp. 585-597. doi : 10.5802/aif.1574. http://www.numdam.org/item/AIF_1997__47_2_585_0/

[1] E. Artin, Braids and Permutations, Ann. Math., 48 (1947), 643-649. | MR 9,6c | Zbl 0030.17802

[2] R. Hartshorne, Algebraic Geometry, GTM, 52, Springer-Verlag, Berlin-New York (1977). | MR 57 #3116 | Zbl 0367.14001

[3] F. Knop, H. Kraft, D. Luna, T. Vust, Local Properties of Algebraic Group Actions, In : H. Kraft, P. Slodowy, T.A. Springer : Algebraische Transformations-gruppen und Invariantentheorie, Algebraic Transformation Groups and Invariant Theory, DMV Seminar Band, 13, Birkhäuser (1989), 63-75. | MR 1044585 | Zbl 0722.14032

[4] F. Knop, H. Kraft, T. Vust, The Picard Group of a G-Variety, In : H. Kraft, P. Slodowy, T.A. Springer : Algebraische Transformationsgruppen und Invarianten-theorie, Algebraic Transformation Groups and Invariant Theory, DMV Seminar Band, 13, Birkhäuser (1989), 77-87. | MR 1044586 | Zbl 0705.14005

[5] H. Kraft, Geometrische Methoden in der Invariantentheorie, Aspekte der Mathematik, D1, Vieweg (1985). | Zbl 0669.14003

[6] H. Kraft, Klassische Invariantentheorie : Eine Einführung, In : H. Kraft, P. Slodowy, T.A. Springer : Algebraische Transformationsgruppen und Invarianten-theorie, Algebraic Transformation Groups and Invariant Theory, DMV Seminar Band, 13, Birkhäuser (1989), 41-62. | MR 1044584 | Zbl 0726.13003

[7] H. Kraft, Algebraic Automorphisms of Affine Space, In : “Topological Methods in Algebraic Transformation Groups” ; Progress in Mathematics, vol. 80, Birkhäuser Verlag Boston Basel Berlin (1989), 81-105. | MR 91g:14044 | Zbl 0719.14030

[8] H. Kraft, G.W. Schwarz, Reductive Group Actions with one-dimensional Quotient, Publ. Math. IHES, 76 (1992). | Numdam | MR 94e:14065 | Zbl 0783.14026

[9] A. Kurth, Equivariant Polynomial Automorphisms, Ph.D. Thesis Basel (1996).

[10] V. Lin, Around the 13th Hilbert Problem for Algebraic Functions, Israel Mathematical Conference Proceedings, vol. 9 (1996), 307-327. | MR 96h:32027 | Zbl 0846.32014

[11] D. Luna, Slices étales, Bull. Soc. Math. France, Mémoire, 33 (1973), 81-105. | Numdam | MR 49 #7269 | Zbl 0286.14014

[12] J.-P. Serre, Cohomologie Galoisienne, Lecture Notes in Math., 5, Springer-Verlag, Berlin New York (1964). | Zbl 0128.26303

[13] J.-P. Serre, Local Fields, GTM, 67, Springer-Verlag, Berlin New York (1979). | Zbl 0423.12016

[14] E.H. Spanier, Algebraic Topology, Springer-Verlag, Berlin New York (1966). | MR 35 #1007 | Zbl 0145.43303

[15] H. Weyl, The Classical Groups, Their Invariants and Representations, 2nd., ed., Princeton Univ. Press, Princeton, N.J., 1946.